Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 1, pp. 35-43 (2010)

Subrings in trigonometric polynomial rings

Tariq Shah and Ehsan Ullah

Quaid-I-Azam University, Passau Universität

Abstract: In this study we explore the subrings in trigonometric polynomial rings.

Keywords: trigonometric polynomial, HFD, condition 1, condition 2, irreducible

Classification (MSC2000): 13A05; 13B30, 12D05, 42A05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition